# SDR ASAA0976524

- Difficulty date: September 6, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 149A7214Y49
- Condition: Chafed
- Component: Tee Chord
- Component part number: 149A7214Y49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE CHAFED ON LOWER SURFACE.  REMOVED AND REPLACED SUPPORT.
